The dyadic Cesaro operator on R+

Eisner, T. and Schipp, Ferenc (2000) The dyadic Cesaro operator on R+. ANALYSIS MATHEMATICA, 26 (4). pp. 263-274.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06

Update Item Update Item